# SDR 2008UALA06051

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 36,134 hours, 10,166 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Panel
- Condition: Delaminated
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING SLIDE PANEL HAS A FOOTBALL SIZE DELAMINATION.  DELAMINATED PANEL REMOVED & ROUTED TO SHOP. DOOR ASSY 416T2009-7 ON ORDER FROM BOEING. REPLACED RT OVERWING SLIDE DOOR. RIGGED AND ADJUSTED. REPLACED KEEPERS. EG EVALUATED THE FLUSHNESS CONDITION AND FOUND THAT THE FLUSHNESS OF 0.156 IN LIEU OF THE 0.20 PER MM, IS ACCEPTABLE ALONG THE TRAILING EDGE OF THE PANEL AS IT WILL NOT AFFECT AERODYNAMIC FLOW.
